# SDR YENA2022120201194

- Difficulty date: November 29, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 02031
- Aircraft time: 74,402 hours, 26,831 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1551, HPN-RSW. 'STRONG CABIN ODOR NOTICED BY INFLIGHT, POSSIBLE STRONG DE-ICE FLUID INFLIGHT NEEDED MEDICAL ATTENTION STRONG ODOR DURING DESCENT ( APU SYSTEM ); PER INFO NOTICE ACCOMPLISHED (2017-T015-J)ALSO PERFORMED TSM 05-50-00-810-085/, TSM 49-00-00-200-811A, PERFORMED STEPS TTO AL), NO OIL LEAKS FOUND, REFER TO ORIGINAL WRITE UP TO DE-ICING FLUID CONTAMINATION. OPERATED APU FOR 1 HR NO SMELL NOTICED.'
